# SDR SIMA20130408003

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 28,149 hours, 24,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4070 THE CREW REPORTED THE CABIN DOOR WAS DIFFICULT TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DURING PHASE CHECK 1A/3A PERFORMED W/C 52-600-00 SIDE HINGED MAIN DOOR ACTUATING AND LOCKING MECHANISM LUBRICATE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
